# SDR FDEA202107211825

- Difficulty date: July 21, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 72,260 hours, 17,130 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA828711
- Condition: Delaminated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR PANEL 227CF FOUND DELAMINATION FROM STATION 422 TO STATION   459 DELAMINATED FLOOR PANEL 227CF AT CABIN STATION 422 TO STATION 459 REMOVED AS PER   AMM 53-21-04. FLOOR PANEL 227CF FABRICATED AS PER FEDEX DRAWING SRZ-25-005   REVISION R. FLOOR PANEL 227CF INSTALLED AS PER AMM 53-21-04. REPAIR CLASSIFIED MAJOR   AS PER GMM 6-2-100.
